Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

October 8, 2021Bleckley County, Georgia

NWS Atlanta, GA issued this special weather statement at Oct 8, 2021, 2:31 AM EDT for Bleckley County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 8, 2021, 2:31 AM EDT (06:31 UTC)
Expired
Oct 8, 2021, 3:00 AM EDT
In force
29 min
Issued by
NWS Atlanta, GA
Hail
0.00 in
Wind
40

County Bleckley County, GA

The radar

The Robins AFB radar (KJGX), 42 km from the middle of the area, began a volume at 06:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2021-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 785 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2021-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
785 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

200 
WWUS82 KFFC 080631
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
231 AM EDT Fri Oct 8 2021
 
GAZ083-095-096-105-107-080700-
Dooly GA-Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
231 AM EDT Fri Oct 8 2021

...A strong thunderstorm with heavy rainfall will impact portions of 
northwestern Pulaski, southern Twiggs, northeastern Dooly, western 
Bleckley and southeastern Houston Counties through 300 AM EDT...

At 229 AM EDT, a strong thunderstorm was over Ocmulgee Public Fishing
Area, or 8 miles west of Cochran, moving northeast at 20 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects. Heavy rain may cause temporary 
         street flooding especially in poor drainage areas.

Locations impacted include...
Cochran, Hawkinsville, Unadilla, Pinehurst, Marion, Hayneville,
Browndale, Tarversville, Elko, Mock Springs, Royal, District Path,
Ocmulgee Public Fishing Area, Paulk, Cary, Pulaski State Prison,
Porter, Kathleen, Coley Station and Sand Bed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3212 8361 3218 8386 3269 8348 3256 8321
TIME...MOT...LOC 0629Z 215DEG 19KT 3242 8350 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 8, 1:33 AM EDT, 58 minutes earlier.

Area forecast discussion, Oct 8, 1:33 AM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
133 AM EDT Fri Oct 8 2021

.UPDATE...

Update for 06z aviation discussion.

&&

.PREV DISCUSSION... /Issued 1035 PM EDT Thu Oct 7 2021/

Update...
Have added another row of counties on the eastern side of the
Flash Flood Watch since guidance indicated most showers/storms
would be over portions of east and central overnight. Showers
have generally diminished in coverage so not looking for
widespread areas of rain...but in this air mass it is hard to
pick a favored location for redevelopment. Have made no big
changes to the forecast otherwise.

41

SHORT TERM /Tonight through Friday Night/...

The closed off low that has been positioned over the Lower
Mississippi River Valley the past few days continues to move
northward into the Midwestern CONUS. At this time, southwesterly
upper flow persists over Georgia, keeping a warm and moist airmass
in place over the forecast area through this afternoon. As the
closed low continues to move away from the area and turn eastward,
dry upper level air will spread over the area. As upper level dry
air builds into the area, precipitable water values will steadily
decrease, falling from 1.5 - 1.75 inches this afternoon to 1.0 -
1.25 inches by Friday night. Nonetheless, easterly to southeasterly
low level flow will continue to bring in ample low-level moisture,
and as multiple disturbances traverse the upper level flow on the
southeastern side of the cutoff low, they will still allow for the
development of scattered to numerous showers and thunderstorms.

Cloud ceilings have been slow to improve across much of north and
central Georgia this morning, and diurnal destabilization is
expected to be fairly limited across the majority of the forecast
area, and the coverage of thunderstorms is therefore expected to
remain isolated. The best warming has been observed in the far
southern tier, which is contributing to SBCAPE values of 2000-2500
J/kg. The far southern portions of the forecast area will be the
most likely location for thunderstorm development. Widespread
severe weather is not anticipated, although a strong storm or two
could produce gusty winds. Wet antecedent conditions persist
across the entire area, especially in central Georgia, where the
highest rainfall totals have been observed thus far this week.
Heavy rainfall from training storms could therefore pose a high
risk for flash flooding, and the Flash Flood Watch remains in
place through this evening.

On Friday, the closed low will re-open as it continues to move
northeast and is finally and mercifully absorbed by a broad upper
trough covering much of the eastern CONUS. The axis of the trough
will set up to the immediate west of Georgia, and disturbances
rotating around the base of the trough will allow for more scattered
showers and isolated thunderstorms once again. As the trough axis
moves eastward throughout the day, rain chances will begin to
diminish from west to east across the forecast area. The highest
rain chances and amounts will be located across central and eastern
Georgia throughout the day on Friday, where an additional 1-2 inches
of rain, along with some locally higher amounts, will be possible
through the remainder of the short term period. Rain chances are
then expected to come to an end during the overnight hours Friday
night into Saturday morning as northwesterly flow sets up behind the
trough axis, leading to a drier weather pattern as we go into the
weekend.

King

LONG TERM /Saturday through Thursday/...

Long term forecast looks to be primarily dry. Synoptic pattern shows
a cutoff low forming just east of the area, shifting the local CWA
into a more northwesterly upper level flow as moisture continues to
be pushed to our east. Ridging is expected to build in from the Gulf
of Mexico through the weekend with dry conditions expected. By early
next week another low forms and pushes into the northern Plains by
Wednesday. This low lifts rather quickly, but not before introducing
a little moisture across the local forecast area on Tuesday. Towards
the end of the period, the ridge begins to flatten, but overall not
really expecting much in the way of precipitation through the next 7
days.

High temperatures through the extended period are forecast to be in
the 70s in the mountains, with upper 70s to the 80s elsewhere,
around 3 to 8 degrees above average. Low temperatures will be in the
50s in the mountains, with 60s elsewhere, around 8 to 15 degrees
above average.

Reaves

&&

.AVIATION...
06Z Update...
CIGS have begun to fall to IFR at most sites this morning. IFR/LIFR
with patchy fog anticipated through the early morning hours.
Drier weather expected today. Most showers and isolated
thunderstorms are expected to east of the terminals after 18Z.
Light easterly winds will gradually shift to the N/NW today and
stay 5 to 8kts.

//ATL Confidence...06Z Update...
Medium confidence on all elements.

28

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          78  62  80  60 /  50  20  10   5
Atlanta         78  62  80  62 /  30  10   5   5
Blairsville     73  55  77  55 /  50  20  10   5
Cartersville    79  60  81  61 /  20   5   0   5
Columbus        82  63  83  63 /  20   5   0   5
Gainesville     75  61  79  61 /  40  20  10   5
Macon           82  62  83  61 /  40  20   5   5
Rome            81  60  83  61 /  10   5   0   5
Peachtree City  80  60  81  60 /  30   5   5   5
Vidalia         82  66  83  64 /  60  20  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 8 AM EDT this morning for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts...
Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee...
Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...Dade...
Dawson...DeKalb...Dooly...Douglas...Fannin...Fayette...Floyd...
Forsyth...Gilmer...Glascock...Gordon...Greene...Gwinnett...
Hall...Hancock...Haralson...Harris...Heard...Henry...Houston...
Jackson...Jasper...Jefferson...Jones...Lamar...Lumpkin...Macon...
Madison...Marion...Meriwether...Monroe...Morgan...Murray...
Muscogee...Newton...North Fulton...Oconee...Oglethorpe...
Paulding...Peach...Pickens...Pike...Polk...Putnam...Rockdale...
Schley...South Fulton...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Towns...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...White...
Whitfield...Wilkes...Wilkinson.

&&

SHORT TERM...28
LONG TERM....Lusk
AVIATION...28
Hazardous weather outlook, Oct 7, 11:14 PM EDT, 3 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1114 PM EDT Thu Oct 7 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-090315-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1114 PM EDT Thu Oct 7 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Locally heavy rainfall and isolated thunderstorms will continue
through tonight, which could lead to localized flash flooding. A
Flash Flood Watch remains in effect for portions of north and central
Georgia through tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Isolated thunderstorms are possible across much of north and central
Georgia Friday, and across the far eastern portions of the area
on Saturday. The primary threat with any thunderstorms will be
occasional lightning and locally heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of flooding through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Oct 7, 11:58 PM EDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1158 PM EDT Thu Oct 7 2021

GAZ096-107-109-080430-
Bleckley GA-Dodge GA-Pulaski GA-
1158 PM EDT Thu Oct 7 2021

...A strong thunderstorm will impact portions of northwestern Dodge,
northeastern Pulaski and central Bleckley Counties through 1230 AM
EDT...

At 1157 PM EDT, a strong thunderstorm was over Mobley Crossing, or
near Hawkinsville, moving northeast at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cochran, Hawkinsville, Chester, Dubois, Coley Station, Gresston,
Empire, Yonkers, Mobley Crossing, Roddy, Baileys Park, Paulk,
Goldsboro, Hartford, Pulaski State Prison and Porter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3225 8344 3234 8351 3253 8325 3230 8308
TIME...MOT...LOC 0357Z 238DEG 12KT 3230 8341

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Oct 8, 12:04 AM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1204 AM EDT Fri Oct 8 2021

GAZ083-096-080430-
Bleckley GA-Twiggs GA-
1204 AM EDT Fri Oct 8 2021

...A strong thunderstorm will impact portions of southern Twiggs and
north central Bleckley Counties through 1230 AM EDT...

At 1204 AM EDT, a strong thunderstorm was over Tarversville, or 11
miles southwest of Jeffersonville, moving northeast at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Jeffersonville, Danville, Marion, Tarversville and District Path.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3249 8349 3255 8354 3256 8354 3257 8355
      3258 8354 3259 8354 3275 8336 3256 8321
      3248 8349
TIME...MOT...LOC 0404Z 239DEG 15KT 3256 8346

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Oct 8, 12:32 AM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1232 AM EDT Fri Oct 8 2021

GAZ096-097-109-080500-
Laurens GA-Bleckley GA-Dodge GA-
1232 AM EDT Fri Oct 8 2021

...A strong thunderstorm will impact portions of west central
Laurens, northwestern Dodge and central Bleckley Counties through 100
AM EDT...

At 1231 AM EDT, a strong thunderstorm was over Empire, or near
Cochran, moving east at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Cochran, Chester, Cadwell, Dubois, Empire, Yonkers, Rebie, Roddy,
Rowland and Gresston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3228 8333 3237 8339 3252 8314 3231 8302
TIME...MOT...LOC 0431Z 254DEG 13KT 3233 8328

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Oct 8, 12:50 AM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1250 AM EDT Fri Oct 8 2021

GAZ083-084-096-097-080515-
Wilkinson GA-Laurens GA-Bleckley GA-Twiggs GA-
1250 AM EDT Fri Oct 8 2021

...A strong thunderstorm will impact portions of northwestern
Laurens, south central Wilkinson, southeastern Twiggs and north
central Bleckley Counties through 115 AM EDT...

At 1250 AM EDT, a strong thunderstorm was near District Path, or near
Jeffersonville, moving northeast at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Jeffersonville, Danville, Montrose, Allentown and District Path.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3251 8337 3261 8343 3274 8321 3257 8311
TIME...MOT...LOC 0450Z 244DEG 13KT 3259 8333

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Oct 8, 1:59 AM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
159 AM EDT Fri Oct 8 2021

GAZ083-095-096-105-107-080630-
Dooly GA-Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
159 AM EDT Fri Oct 8 2021

...Strong thunderstorms with heavy rainfall will impact portions of
northwestern Pulaski, southern Twiggs, northeastern Dooly,
northwestern Bleckley and Houston Counties through 230 AM EDT...

At 157 AM EDT, a strong thunderstorm was over Grovania, or 9 miles
southeast of Perry, moving northeast at 20 mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Perry, Hawkinsville, Warner Robins, Unadilla, Pinehurst, Robins Air
Force Base, Marion, Hayneville, Browndale, Tarversville, Houston
Lake, Elko, Mock Springs, Grove Park, District Path, Ocmulgee Public
Fishing Area, Kathleen, Sand Bed, Bullard and Grovania.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3221 8387 3266 8360 3267 8360 3272 8357
      3260 8328 3211 8366
TIME...MOT...LOC 0557Z 215DEG 19KT 3235 8364

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Oct 8, 2:31 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
231 AM EDT Fri Oct 8 2021

GAZ083-095-096-105-107-080700-
Dooly GA-Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
231 AM EDT Fri Oct 8 2021

...A strong thunderstorm with heavy rainfall will impact portions of
northwestern Pulaski, southern Twiggs, northeastern Dooly, western
Bleckley and southeastern Houston Counties through 300 AM EDT...

At 229 AM EDT, a strong thunderstorm was over Ocmulgee Public Fishing
Area, or 8 miles west of Cochran, moving northeast at 20 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Cochran, Hawkinsville, Unadilla, Pinehurst, Marion, Hayneville,
Browndale, Tarversville, Elko, Mock Springs, Royal, District Path,
Ocmulgee Public Fishing Area, Paulk, Cary, Pulaski State Prison,
Porter, Kathleen, Coley Station and Sand Bed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3212 8361 3218 8386 3269 8348 3256 8321
TIME...MOT...LOC 0629Z 215DEG 19KT 3242 8350

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 8:38 PM EDTSpecial Weather StatementFFCDooly37 min
Oct 7, 9:11 PM EDTSpecial Weather StatementFFCLamar64 min
Oct 7, 9:17 PM EDTSpecial Weather StatementFFCDooly28 min
Oct 7, 9:42 PM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson5 days
Oct 7, 9:52 PM EDTSpecial Weather StatementFFCButts38 min
Oct 7, 10:00 PM EDTSpecial Weather StatementFFCDooly30 min
Oct 7, 10:33 PM EDTSpecial Weather StatementFFCPulaski27 min
Oct 7, 10:47 PM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Twiggs43 min
Oct 7, 11:27 PM EDTSpecial Weather StatementFFCBleckley, Pulaski33 min
Oct 7, 11:58 PM EDTSpecial Weather StatementFFCBleckley32 min
Oct 8, 12:04 AM EDTSpecial Weather StatementFFCTwiggs26 min
Oct 8, 12:32 AM EDTSpecial Weather StatementFFCBleckley28 min
Oct 8, 12:39 AM EDTRiver Flood WarningFFCBibb, Crawford, Houston, Peach16 hr
Oct 8, 12:50 AM EDTSpecial Weather StatementFFCTwiggs25 min
Oct 8, 1:05 AM EDTSevere Thunderstorm WarningFFCDodge, Laurens40 min
Oct 8, 1:43 AM EDTSevere Thunderstorm WarningFFCDodge, Laurens32 min
Oct 8, 1:59 AM EDTSpecial Weather StatementFFCHouston31 min
Oct 8, 2:15 AM EDTSevere Thunderstorm WarningFFCLaurens30 min
Oct 8, 2:45 AM EDTSevere Thunderstorm WarningFFCLaurens, Wheeler34 min
Oct 8, 2:47 AM EDTFlash Flood WarningFFCBleckley, Dodge, Laurens6 hr
Oct 8, 3:17 AM EDTSpecial Weather StatementFFCBleckley28 min
Oct 8, 3:21 AM EDTSpecial Weather StatementFFCTreutlen24 min
Oct 8, 3:41 AM EDTFlash Flood WarningFFCBleckley, Dodge, Dooly, Houston, Pulaski7 hr
Oct 8, 3:48 AM EDTSpecial Weather StatementFFCPulaski27 min
Oct 8, 3:51 AM EDTSpecial Weather StatementFFCTreutlen24 min
Oct 8, 4:13 AM EDTSpecial Weather StatementFFCDodge32 min
Oct 8, 4:20 AM EDTSpecial Weather StatementFFCTreutlen25 min
Oct 8, 4:51 AM EDTSpecial Weather StatementFFCTreutlen24 min
Oct 8, 5:03 AM EDTFlash Flood WarningFFCDodge, Laurens, Pulaski, Wilcox8 hr
Oct 8, 5:40 AM EDTSpecial Weather StatementFFCMontgomery35 min
Oct 8, 5:43 AM EDTSpecial Weather StatementFFCWilkes32 min
Oct 8, 6:19 AM EDTSpecial Weather StatementFFCMontgomery26 min
Oct 8, 6:22 AM EDTSpecial Weather StatementFFCTaliaferro23 min
Oct 8, 6:53 AM EDTRiver Flood WarningFFCDooly6 hr
Oct 8, 7:08 AM EDTSpecial Weather StatementFFCToombs37 min
Oct 8, 7:20 AM EDTFlash Flood WarningFFCDodge, Telfair, Wilcox5 hr
Oct 8, 7:45 AM EDTSpecial Weather StatementFFCToombs30 min
Oct 8, 8:53 AM EDTFlash Flood WarningFFCBleckley, Dodge, Laurens, Treutlen3 hr
Oct 8, 9:02 AM EDTFlash Flood WarningFFCDooly, Sumter88 min
Oct 8, 9:56 AM EDTFlash Flood WarningFFCButts, Monroe101 min
Oct 8, 12:33 PM EDTRiver Flood WarningFFCJones10 hr
Oct 8, 2:12 PM EDTRiver Flood WarningFFCPulaski32 hr
Oct 8, 3:37 PM EDTRiver Flood WarningFFCDooly14 hr
Oct 8, 5:42 PM EDTFlash Flood WarningFFCLaurens2 hr
Oct 8, 6:26 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen34 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.